# SDR TSAA9752243

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: MS2025323220
- Condition: Displaced
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 82 - HNL - KOA - LOUD NOISE FROM FORWARD ENTRY DOOR AFTER TAKEOFF.  REINSTALLED UPPER HINGE SEAL RETAINING PIN, PRESSURIZED AIRCRAFT.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
